MAUDE Adverse Event Report: STRYKER GMBH LONG NAIL, LEFT GAMMA4 Ø10X400MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH LONG NAIL, LEFT GAMMA4 Ø10X400MM X 125°; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 85250400S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 11/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Through a clinical study it was reported that: "deep vein thrombosis.Chronic, recurrent dvts in proximal veins of both lower extremities.History of dvt episodes precedes gamma-4 surgery date.Action taken: yes.Medication.Treatment: inr 1.7, on coumadin with filter.No indication for hospitalization.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition is unknown.
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidence was provided.The provided details were forwarded to an hcp for review and statement ¿ (excerpts): ¿ae is okay, but not device related.At best, procedure or thrombosis caused by immobilization.The patient seems to have a long, chron.History of dvt.(¿) but the problem is, as i said, not due to the implant itself.¿ furthermore, complications (e.G., thrombosis / thrombus) are clearly pointed out under chapter ¿adverse events and effects¿ and rather clinical than device related.With the given details no further technical statement could be given.More detailed information about the complaint event as well as the affected device must be available to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required currently.A review of the labeling did not indicate any abnormalities.Indications of material, manufacturing, or design related problems were unable to be identified as the lot number was not communicated.In case substantive information will become available in future that suggests otherwise we reserve the right to reopen the case.
 
Event or Problem Description
Through a clinical study it was reported that: "deep vein thrombosis chronic, recurrent dvts in proximal veins of both lower extremities.History of dvt episodes precedes gamma-4 surgery date.Action taken: yes.Medication treatment: inr 1.7, on coumadin with filter.No indication for hospitalization.".

Brand Name
LONG NAIL, LEFT GAMMA4 Ø10X400MM X 125°
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key19201799
Report Number0009610622-2024-00177
Device Sequence Number7952789
Product Code HSB
UDI-Device Identifier07613327477764
UDI-Public07613327477764
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K213328
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Other,Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number85250400S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/03/2024
Supplement Date Received by Manufacturer06/19/2024
Initial Report FDA Received Date04/29/2024
Supplement Report FDA Received Date07/15/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale